# SDR IPXA201804309035

- Difficulty date: April 21, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 54,641 hours, 17,817 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148T214020
- Condition: Cracked
- Location: Bs 1809
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C11,  A CRACK WAS FOUND ON THE BS 1809.5 BULKHEAD HORIZONTAL INNER ANGLE AT WL 257,  RBL 28.  REPAIRED THE BULKHEAD IAW SRM 53-80-08, REPAIR 10, REV 71, AND EO B767-5310-68300-A.
